MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. AESCULAP; ROUND FILTERS W/INDICATOR

CROSSTEX INTERNATIONAL INC. AESCULAP; ROUND FILTERS W/INDICATOR
Model Number US751
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was returned to crosstex for evaluation.No similar complaints have been recorded for us751, lot: 2411001.The dhr (device history record) has been reviewed, no discrepancies noted.The returned complaint filters from the customer had holes that appeared to have been caused by mechanical damage.Potentially the filter retain plate or instruments pressed against the filter inside the sterilcontainer.You can see where something rubbed or pinched the paper leading to the cut/holes.Investigation still ongoing.
 
Event or Problem Description
Supplier reports holes are showing up in filters.After customer examined these filters, they had weak spots in them, and when they were processed they created pin hole sized holes.Customer found unused filters with pin holes as well.
 
Additional Manufacturer Narrative
Returned samples were reviewed, thin areas were identified.The returned complaint filters from the customer had holes that appeared to have been caused by mechanical damage.Potentially the filter retain plate or instruments pressed against the filter inside the sterilcontainer.You can see where something rubbed or pinched the paper leading to the cut/holes.Manufacturing, quality, and technical teams are all aware of the complaint.Complaint will be closed as confirmed, not a manufacturing defect.No further action will be taken at this time.

Brand Name
AESCULAP
Common Device Name
ROUND FILTERS W/INDICATOR
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
8472574500
MDR Report Key22019959
Report Number1319130-2025-00004
Device Sequence Number13109148
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public(01)04038653473731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K890765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUS751
Device Catalogue NumberUS751
Device Lot Number2411001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown